# SDR ASAA2022011437245

- Difficulty date: January 14, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N237AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36357
- Aircraft time: 20,441 hours, 6,785 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: 146A7502
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT TRANSITION AT RBL-21 HAS MULTIPLE AREAS OF CORROSION BETWEEN STA 727I+6 TO STA 767. GROUNDED - YES. REPAIRED DAMAGED SECTION OF TRANSITION FROM STA 727I+6 TO 767 R/H IAW B737-900 SRM 53-00-53-2R-5.W= 3.00" O= .040" R= .000" L= 3.0" D= .040".
